# SDR ASOA2018092065207

- Difficulty date: September 15, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 36,907 hours, 34,108 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R350313
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND FLOORBEAM LBL 27 UPPER O/B FLANGE IS CORRODED AROUND MULTIPLE FASTENER HOLES BETWEEN FS 621 TO FS 559+110. COMPLIED WITH ECTC REO 601R-53-61-3778.
